Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Principal Information Theoretic Approaches

Ehsan S. Soofi
Journal of the American Statistical Association
Vol. 95, No. 452 (Dec., 2000), pp. 1349-1353
DOI: 10.2307/2669786
Stable URL: http://www.jstor.org/stable/2669786
Page Count: 5
  • Download ($14.00)
  • Cite this Item
Item Type
Article
Thumbnails
Principal Information Theoretic Approaches
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1349
    1349
  • Thumbnail: Page 
1350
    1350
  • Thumbnail: Page 
1351
    1351
  • Thumbnail: Page 
1352
    1352
  • Thumbnail: Page 
1353
    1353